MAUDE Adverse Event Report: COVIDIEN DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT

COVIDIEN DAR; FILTER, BACTERIAL, BREATHING-CIRCUIT
Model Number 350/5865Z
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 350/5865z jp barrierbac elecst filter lot: 25a0626fax medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during pre-usage inspection, the breathing system circuit set failed the performed leak test.There was no patient involved.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted a breakage in the tube.Leakage test performed failed.It was reported that during pre-usage inspection, the breathing system circuit set failed the performed leak test.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
DAR
Common Device Name
FILTER, BACTERIAL, BREATHING-CIRCUIT
Manufacturer (Section D)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT  41037
Manufacturer (Section G)
COVIDIEN
via g.bove, 2/4/6/8
mirandola modena,it 41037
IT   41037
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24835093
Report Number9680661-2026-00029
Device Sequence Number21121759
Product Code CAH
UDI-Device Identifier10884521066908
UDI-Public(01)10884521066908(17)300101(10)25A0626FAX
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number350/5865Z
Device Catalogue Number350/5865Z
Device Lot Number25A0626FAX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown